# SDR GTIA030428

- Difficulty date: May 19, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT FS 359 BETWEEN LONGERONS 20 AND 21R.  DENT IS WITHIN ONE INCH OF STRUCTURE AND REQUIRES REPAIR.  FABRICATED ONE DOUBLER.  INSTALLED ONE DOUBLER REPAIR.  (M)
